MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).E1.Initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that shaft break occurred.A percutaneous transluminal coronary angioplasty (ptca) was performed on a 70% stenosed target lesion located in the non-tortuous and non-calcified left anterior descending artery.A non-boston scientific (bsc) guide catheter was used to engage the vessel, and a 2.00mm x 15mm maverick 2 balloon catheter was advanced for dilation.However, while advancing the balloon through the non-bsc guide catheter, the balloon catheter broke.The procedure was completed with a different device.There were no patient complications reported, and the patient was stable following the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).E1.Initial reporter phone: (b)(6).Investigation results: media review: a photo was attached to the complaint record.The complaint device is visible and a break in the hypotube is evident and therefore the allegation can be confirmed.Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of adverse event related to procedure.This code was selected as the most probable complaint cause based on the information available and the investigation conducted.It is most likely procedural difficulties led to the reported break.These procedural factors would include interactions of the device with the non-boston scientific (bsc) guide catheter used during the procedure.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24636781
Report Number2124215-2026-15155
Device Sequence Number8689085
Product Code LOX
UDI-Device Identifier08714729370062
UDI-Public(01)08714729370062(17)270221(10)33475972
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815200
Device Catalogue NumberH7493892815200
Device Lot Number0033475972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/16/2026
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale